RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2008, Volume 10, Number 1, Pages 53–67 (Mi vmj56)  

This article is cited in 2 scientific papers (total in 3 papers)

Edge-regular graphs in which every vertex lies in at most one good pair

A. A. Makhnev, N. V. Chuksina

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Full text: PDF file (206 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.17
Received: 17.01.2008

Citation: A. A. Makhnev, N. V. Chuksina, “Edge-regular graphs in which every vertex lies in at most one good pair”, Vladikavkaz. Mat. Zh., 10:1 (2008), 53–67

Citation in format AMSBIB
\Bibitem{MakChu08}
\by A.~A.~Makhnev, N.~V.~Chuksina
\paper Edge-regular graphs in which every vertex lies in at most one good pair
\jour Vladikavkaz. Mat. Zh.
\yr 2008
\vol 10
\issue 1
\pages 53--67
\mathnet{http://mi.mathnet.ru/vmj56}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2434654}
\elib{http://elibrary.ru/item.asp?id=11620952}


Linking options:
  • http://mi.mathnet.ru/eng/vmj56
  • http://mi.mathnet.ru/eng/vmj/v10/i1/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Makhnev, N. V. Chuksina, “O khoroshikh parakh vershin v reberno regulyarnykh grafakh s $k=3b_1-1$”, Tr. IMM UrO RAN, 14, no. 4, 2008, 119–134  mathnet  elib
    2. V. I. Belousova, A. A. Makhnev, “On almost good triples of vertices in edge regular graphs”, Siberian Math. J., 52:4 (2011), 585–592  mathnet  crossref  mathscinet  isi
    3. “Makhnev Aleksandr Alekseevich (on his 60th birthday)”, Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), 1–11  mathnet  crossref  mathscinet
  • Владикавказский математический журнал
    Number of views:
    This page:195
    Full text:66
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019